# SDR UIEA2025060300725

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,667 hours, 25,324 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT CENTER TANK BETWEEN STGR L-6 AND LBL 97.5.( THE SEALANT IN THE FUEL TANK STRUCTURE WAS REPAIRED PER AMM 28-11-00-308-013. NO FURTHER DEFECTS NOTED. )
